MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was obtained from the index procedure on (b)(6) 2019.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, stenosis, and myocardial infarction, are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatments appear to be related to the operational context of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, the patient presented with in-stent restenosis of the mid circumflex (cx) coronary artery.Pre-dilatation was performed and a 3.0x38mm xience sierra stent (1550300-38, 9010442) was successfully implanted in the mid cx with acceptable results and no complications.On (b)(6) 2021, the patient notified emergency personnel of chest pain and was hospitalized.A non-st elevated myocardial infarction (mi) was diagnosed.Per imaging, the cx stent was 95% restenosed.Medications were provided and another stent was implanted in the cx as treatment.The event resolved without sequela.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12027103
Report Number2024168-2021-05160
Device Sequence Number14267840
Product Code NIQ
UDI-Device Identifier08717648227301
UDI-Public08717648227301
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model Number1550300-38
Device Catalogue Number1550300-38
Device Lot Number9010442
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age75 YR
Patient Weight108